Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 14, 2021, 4:02 PM EDT for Alachua County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2021, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 14, 2021, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
County Alachua County, FL
The radar
The Jacksonville radar (KJAX), 134 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 393 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WWUS82 KJAX 142002
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
402 PM EDT Mon Jun 14 2021
FLZ340-142045-
Western Marion FL-
402 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL
445 PM EDT...
* At 402 PM EDT, Doppler radar was tracking a strong thunderstorm
near Williston, moving east at 10 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Flemington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2934 8241 2948 8240 2948 8228 2947 8227
2943 8226 2929 8226
TIME...MOT...LOC 2002Z 290DEG 8KT 2940 8239
$$
KBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:32 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 14, 3:32 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
332 PM EDT Mon Jun 14 2021
.Short Term.../through Wednesday/...
Dissipating frontal boundary stretched east to west across area near
the GA/FL line this afternoon. Areas along and south of this
boundary will experience the greatest chance for showers and storms
Today, due to better moisture. Storms will be possible across SE GA
this afternoon north of the boundary, but the best chance for
activity will be near the coast in SE GA due to convergence along
the east coast sea breeze. The storms are expected to be slow
movers, so in addition to the potential for a few strong storms,
heavy rainfall is also expected with localized flooding possible.
The activity will decrease in coverage toward midnight.
Another trough will move into the southeastern US Tonight into
Tuesday morning, and enter SE GA in the afternoon. With a prevailing
flow from the southwest the east coast sea breeze will be pinned
pretty close to the coast. Best chance for convection across NE FL
as west coast sea breeze moves inland, acting as a source of
convergence in the diurnally unstable airmass. Organized convection
could stretch up the east coast of SE GA as well. The convective
activity will dissipate Tuesday evening.
For Wednesday, trough will sink a little further to the south.
Closer to the FL/GA line. Drier air will move into SE GA behind the
boundary, helping to limit best chance for convection over NE FL and
coastal SE GA.
Lows will be near to a little above normal this period. Highs will
trend above normal across SE GA Tuesday and Wednesday, but near to a
little lower closer to central FL, due to cooling from cloud and
shower coverage.
&&
.Long Term.../Wednesday night through Monday/...
Boundary will linger over the area into Thursday as it dissipates.
High pressure will build to the east Friday into Saturday, with
troughing to the north. An area of low pressure will track to the
west then northwest of the area Sunday into Monday. Precipitation
chances will be more limited into Saturday, with chances increasing
late in the weekend into next week.
Lows will trend near normal this period. Highs will be above normal
over SE GA Thursday and Friday, and near to a little below over NE
FL. Over the weekend into early next week, highs will be near to a
little below normal.
&&
.Marine...
A dissipating frontal boundary will linger over the area into
Tonight. Another trough will move into region from the north
Tuesday, then stall over area Wednesday into Thursday. A weak ridge
will build to the east Friday into Saturday. Low pressure will track
to the west then northwest of the region Sunday into Monday.
Rip Currents: SE GA: Low through Tuesday
NE FL: Low through Tuesday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 95 70 92 68 / 10 20 20 20 10
SSI 74 92 75 89 74 / 20 30 30 20 20
JAX 72 94 73 91 71 / 30 60 30 40 20
SGJ 72 93 73 89 72 / 40 70 20 40 20
GNV 72 90 73 88 71 / 30 60 40 50 20
OCF 72 89 74 88 72 / 40 30 30 40 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&In the hours before
Local storm report, Jun 14, 3:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
341 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 2 S BUNNELL 29.43N 81.26W
06/14/2021 Flagler FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE TREES DOWN ON 1800
BLOCK OF OLD HAW CREEK ROAD NEAR BUNNELL.
&&
AKLocal storm report, Jun 14, 3:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
346 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM HEAVY RAIN 2 N BUNNELL 29.50N 81.26W
06/14/2021 M3.20 INCH Flagler FL TRAINED SPOTTER
SPOTTER MEASURED 3.2 INCHES OF RAIN IN THE PAST HOUR IN
THE LEHIGH WOODS SECTION OF WEST PALM COAST.
&&
AKSpecial weather statement, Jun 14, 3:47 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Jacksonville FL 347 PM EDT Mon Jun 14 2021 FLZ132-232-142030- Eastern Clay FL-Western Clay FL- 347 PM EDT Mon Jun 14 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY COUNTY UNTIL 430 PM EDT... * At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near Middleburg, moving east at 10 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Middleburg, Doctors Inlet, Lakeside and Asbury Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3007 8199 3015 8196 3012 8175 3000 8176 TIME...MOT...LOC 1947Z 289DEG 10KT 3008 8196 KB
Local storm report, Jun 14, 3:48 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
348 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 4 SSW FLAGLER BEACH 29.42N 81.17W
06/14/2021 Flagler FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES DOWN BLOCKING ROAD IN
SEXTON PLACE IN PALM COAST.
&&
AKLocal storm report, Jun 14, 4:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
401 PM EDT MON JUN 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM FLOOD 4 N BUNNELL 29.53N 81.26W
06/14/2021 Flagler FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 3 INCHES OR MORE OF WATER
COMPLETELY ACROSS WOODBURY DR IN PALM COAST.
&&
AKSpecial weather statement, Jun 14, 4:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
402 PM EDT Mon Jun 14 2021
FLZ340-142045-
Western Marion FL-
402 PM EDT Mon Jun 14 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION COUNTY UNTIL
445 PM EDT...
* At 402 PM EDT, Doppler radar was tracking a strong thunderstorm
near Williston, moving east at 10 mph.
* Small hail, winds in excess of 45 mph, and minor flooding due to
heavy rainfall is possible with this storm.
* Locations impacted include...
Flemington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2934 8241 2948 8240 2948 8228 2947 8227
2943 8226 2929 8226
TIME...MOT...LOC 2002Z 290DEG 8KT 2940 8239
KBThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 12:28 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 14, 1:28 PM EDT | Special Weather Statement | JAX | Duval | 32 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | JAX | Putnam | 42 min |
| Jun 14, 1:38 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| Jun 14, 1:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 14, 1:48 PM EDT | Special Weather Statement | JAX | Bradford | 42 min |
| Jun 14, 2:05 PM EDT | Special Weather Statement | JAX | Bradford | 40 min |
| Jun 14, 2:08 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| Jun 14, 2:15 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jun 14, 2:38 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Saint Johns | 63 min |
| Jun 14, 2:42 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| Jun 14, 3:07 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 38 min |
| Jun 14, 3:14 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 14, 3:39 PM EDT | Areal Flood Warning | JAX | Flagler | 2 hr |
| Jun 14, 3:47 PM EDT | Special Weather Statement | JAX | Clay | 43 min |
| Jun 14, 4:18 PM EDT | Special Weather Statement | JAX | Alachua | 57 min |
| Jun 14, 4:36 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Jun 14, 5:08 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 14, 5:11 PM EDT | Special Weather Statement | JAX | Nassau | 34 min |
| Jun 14, 5:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 14, 5:45 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| Jun 14, 6:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 14, 7:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 14, 2:34 AM EDT | Special Weather Statement | JAX | Glynn | 56 min |
| Jun 14, 6:25 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.